IEEE - Institute of Electrical and Electronics Engineers, Inc. - Optimal contour approximation by deformable piecewise cubic splines

Author(s): Liu, L. ; Schunck, B.G. ; Meyer, C.R.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1991
Conference Location: Maui, HI, USA
Conference Date: 3 June 1991
Page(s): 638 - 643
ISBN (Paper): 0-8186-2148-6
ISSN (Paper): 1063-6919
DOI: 10.1109/CVPR.1991.139767
Regular:

An optimal deformable contour approximation algorithm using a cardinal-form piecewise cubic spline (PCS) curve representation is presented. The approximation is optimal in the sense of least... View More

Advertisement